MathSciNet Relay Station
MathSciNet bibliographic data
MR2524148 (2010c:47208) 47H10 (47J20 47J25 49J40)
Ceng, Lu-Chuan; Khan, Abdul Rahim; Ansari, Qamrul Hasan; Yao, Jen-Chih Viscosity approximation methods for strongly positive and monotone operators. Fixed Point Theory 10 (2009), no. 1, 35–72.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement